U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

Will lilash eyelash stimulator change my eye color?

1 doctor answer2 doctors weighed in
Dr. Sheron Marshall
Ophthalmology 25 years experience
Maybe: The prescription latisse, (bimatoprost) does have a known side effect of turning blue eyes brown.--this is rare. If you use this product, be careful and apply a small amount only to your lash line. In my opinion, however, the more commonly seen side-effect from the above product is causing the skin around your eyes to darken.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 47-year-old member asked:

Is there a medication that will change eye color?

1 doctor answer2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Yes: Prostaglandin inhibitors, used to treat glaucoma, can cause hazel and brownish eyes to darken. There is no way to lighten eye color with medication or surgery.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 17, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.